Tohoku Mathematical Journal

Almost tangent manifolds of second order

R. S. Clark and D. S. Goel

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 24, Number 1 (1972), 79-92.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178241593

Digital Object Identifier
doi:10.2748/tmj/1178241593

Mathematical Reviews number (MathSciNet)
MR0317222

Zentralblatt MATH identifier
0246.53036

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Clark, R. S.; Goel, D. S. Almost tangent manifolds of second order. Tohoku Math. J. (2) 24 (1972), no. 1, 79--92. doi:10.2748/tmj/1178241593. https://projecteuclid.org/euclid.tmj/1178241593


Export citation

References

  • [1] J. LEHMANN-LEJETJNE, Sur integrabilite de certaines G-structures, C. R. Acad. Sci. Paris, 258 (1964), 5326-5329.
  • [2] N. STEENROD, Topology of fibre bundles, Princeton University Press 1951
  • [3] S. KOBAYASHI AND K. NoMizu, Foundations of differential geometry Vol. II, Interscienc Publishers 1969.
  • [4] K. YANO AND S. ISHIHARA, Differential geometry of tangent bundles of order 2, Kda Math. Sem. Rep., 20 (1968), 318-354.
  • [5] R. S. CLARK AND M. BRUCKHEIMER, Tensor structures on a differentiate manifold, Annali di matematica, 54(1961), 123-142.